# SDR REXA2022112102589

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902485
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD6 AT FWD SIDE FOUND TO BE CORRODED	REMOVED PAX DOOR FWD INTERCOSTAL DD6 IAW CRJ 900 SRM 51-42-06-001-001-A01. CORRECTIVE ACTION: LOCATED AND DRILLED NEW INTERCOSTAL P/N 601R31902-485 IAW CRJ 900 SRM 51-40-11-001-001-A01, INSTALLED NEW INTERCOSTAL IAW CRJ 900 SRM 51-42-06-001-001-A01
